# SDR SA07060

- Difficulty date: September 17, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: D9299200900000
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - SEAT 8D LOW LEVEL EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED SEAT HARNESS FROM THE SEAT TO THE SIDEWALL.  OPERATIONALLY CHECKS OK.
